# SDR FDKA200705204

- Difficulty date: May 14, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 15,149 hours, 14,326 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 7014300901
- Part serial: 01069488
- Condition: Odor
- Location: Cockpit
- Part time: 2,021 hours, 1,755 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIVERTED TO SAV DUE TO STRONG ELECTRICAL ODOR IN COCKPIT WITH ELECTRICAL PROBLEMS.  MX REMOVED AND REPLACED F/O'S MFD.
